# SDR 2008UALA01057

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 28,643 hours, 7,784 cycles
- Engine: Pwa PW4052
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Binding
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AILERONS BINDING WHEN ROLLING TO THE LEFT.  BINDING IS NOT SEVERE BUT CAN BE FELT, ABOUT EVERY THIRD TRY.
